# SDR QXEA2009040100216

- Difficulty date: March 28, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N436QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4236
- Aircraft time: 447 hours, 513 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 11522184
- Part serial: 115221800360
- Condition: Failed
- Location: Zone 400
- Part time: 447 hours, 513 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PDX - AT 65-70 KT THE NR 2 AC GEN CAUTION LIGHT ILLUMINATED.  TAKEOFF WAS ABORTED.  RETURNED TO THE GATE.  COULD NOT DUPLICATE DISCREPANCY.  REMOVED AND REPLACED NR 2 AC GEN AS A PRECAUTIONARY MEASURE DUE TO ABORTED TAKEOFF IAW AMM TASKS 24-21-01-000-801 AND 24-21-01-400-801.  OPERATIONAL CHECK GOOD.  LEAK CHECK GOOD.  NO FURTHER DEFECTS NOTED.  RETURNED TO SERVICE.
